CureZone   Log On   Join
Re: Mirena Side Effects, particularly acne...
 
  Views: 2,825
Published: 16 years ago
 
This is a reply to # 839,184

Re: Mirena Side Effects, particularly acne...


Hi there,

I, too, suffered cystic acne as a result of the Mirena IUD.  To start off with I would only get them every now and again, and then all of a sudden I never had a clear face!  It's been nearly eight months since I had it removed, and although my face has improved remarkably, it's the last side effect that is sticking around.  I did notice some improvement about three months ago when I was taking multivitamin and b-vitamin supplements, but when I ran out and didn't buy any more, my face flared up again.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.547 sec, (1)